MathSciNet Relay Station
MathSciNet bibliographic data
MR1544874 Contributed Item
Radó, Tibor; Zu einem Satze von S. Bernstein über Minimalflächen im Großen. (German) Math. Z. 26 (1927), no. 1, 559–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement